# SDR IPXA2022032880587

- Difficulty date: March 11, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 79,811 hours, 15,356 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: ARB293020
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CRT WING FIXED L/E FORMER CRACK AT STA. XOS=667.79.REPAIRED RT WING FIXED L/E CRACKED FORMER AT STA. XOS=667.79 IAW VT-SAA EA 011-5754-01-A9516 REV I/R AND UPS EO MD11-5710-83236-A BY P.LAU (AR-830967) DATED 03/25/2022 (MAJOR).
